# SDR USAA070253

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INBOARD PYLON, LOWER AFT CORNER, CUTOUT FOR ACCESS PANEL 5724L.  INSTALLED DOUBLER PER TR 54-50-07,  DEFECT SIZE:  .375 INCH.
